The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 49 NO.3 / (1997))
Projective Manifolds Swept out by Large Dimensional Linear Spaces
Eiichi Sato,
Pages. 299-321
Abstract
Contents 1. Uniform vector bundles on $P^n$ at a point
2. The normal bundle
3. Smooth projective variety with $N_{P / X} \simeq O^{\oplus a}_{pm} \bigoplus
O_{pm} (1)^{\oplus b}, \Omega_{pm} (2).$
4. The deformation of $P(\Omega_{pm} (2))$ under some conditions, (I)
5. The deformation of $P(\Omega_{pm} (2))$ under some conditions, (II)
6. Smooth variety with $N_{P / X} \simeq T_{pm} (-1)$
Key words
Mathmatical Subject Classification 14J40